# SDR UIEA2011042600250

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 49,338 hours, 7,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1928.5 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION AT ANC, MX REPORTED DAMAGE WAS FOUND TO THE RT FUSELAGE SKIN BS1928.5, BELOW S38R; 1 INCH DIAMETER.  EO 4453A552  (THE DAMAGE IS BEYOND THE SRM 53-00-01, FIGURE 101 ALLOWABLE DAMAGE 1, DETAIL III LIMITS.  TIME LIMITED REPAIR ACCOMPLISHED AS DESCRIBED IN PART 1 WORK INSTRUCTIONS.
